Tokyo Journal of Mathematics

Invariant Measures for Homeomorphisms with Weak Specification

Masahito DATEYAMA

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 04, Number 2 (1981), 389-397.

Dates
First available in Project Euclid: 2 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270215164

Digital Object Identifier
doi:10.3836/tjm/1270215164

Mathematical Reviews number (MathSciNet)
MR646049

Zentralblatt MATH identifier
0529.28003

Citation

DATEYAMA, Masahito. Invariant Measures for Homeomorphisms with Weak Specification. Tokyo J. Math. 04 (1981), no. 2, 389--397. doi:10.3836/tjm/1270215164. https://projecteuclid.org/euclid.tjm/1270215164


Export citation